File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bianchi type I universes with dilaton and magnetic fields

TitleBianchi type I universes with dilaton and magnetic fields
Authors
Issue Date2002
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijmpd/ijmpd.shtml
Citation
International Journal of Modern Physics D, 2002, v. 11 n. 8, p. 1171-1182 How to Cite?
AbstractWe consider the dynamics of a Bianchi type I spacetime in the presence of dilaton and magnetic fields. The general solution of the Einstein-Maxwell dilaton field equations can be obtained in an exact parametric form. Depending on the numerical values of the parameters of the model there are three distinct classes of solutions. The time evolution of the mean anisotropy, shear and deceleration parameters is considered in detail and it is shown that a magnetic-dilaton anisotropic Bianchi type I geometry does not isotropize, the initial anisotropy being present in the universe for all times.
Persistent Identifierhttp://hdl.handle.net/10722/91776
ISSN
2015 Impact Factor: 1.963
2015 SCImago Journal Rankings: 0.718
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHarko, Ten_HK
dc.contributor.authorMak, MKen_HK
dc.date.accessioned2010-09-17T10:26:17Z-
dc.date.available2010-09-17T10:26:17Z-
dc.date.issued2002en_HK
dc.identifier.citationInternational Journal of Modern Physics D, 2002, v. 11 n. 8, p. 1171-1182en_HK
dc.identifier.issn0218-2718en_HK
dc.identifier.urihttp://hdl.handle.net/10722/91776-
dc.description.abstractWe consider the dynamics of a Bianchi type I spacetime in the presence of dilaton and magnetic fields. The general solution of the Einstein-Maxwell dilaton field equations can be obtained in an exact parametric form. Depending on the numerical values of the parameters of the model there are three distinct classes of solutions. The time evolution of the mean anisotropy, shear and deceleration parameters is considered in detail and it is shown that a magnetic-dilaton anisotropic Bianchi type I geometry does not isotropize, the initial anisotropy being present in the universe for all times.en_HK
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijmpd/ijmpd.shtmlen_HK
dc.relation.ispartofInternational Journal of Modern Physics Den_HK
dc.titleBianchi type I universes with dilaton and magnetic fieldsen_HK
dc.typeArticleen_HK
dc.identifier.emailHarko, TC:harko@hkucc.hku.hken_HK
dc.identifier.authorityHarko, TC=rp1333en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1142/S0218271802002141en_HK
dc.identifier.scopuseid_2-s2.0-0036758714en_HK
dc.identifier.hkuros77135-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036758714&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue8en_HK
dc.identifier.spage1171en_HK
dc.identifier.epage1182en_HK
dc.identifier.isiWOS:000178842700003-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats